# SDR COMA0860158

- Difficulty date: March 5, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 33,943 hours, 31,630 cycles
- Engine: Ge CF343A1
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5451 - WITH BLEED AIR SOURCE FOR PACKS ON, APU LT 10TH STAGE BLEED VALVES CLOSED RT 10TH OPEN AND LOAD CONTROL VALVE CLOSED.  OPENED ISO SWITCH AND LOAD CONTROL OPENED, SAME, REPEATED SEVERAL TIMES.  FOUND CONNECTORS LOOSE ON THE ISOLATION AND 10TH STAGE BLEED VALVES.  SECURED CONNECTORS.  NO FURTHER DEFECTS.
